Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Growth and decay of solutions of $ y\sp{(2n)}-py=0$


Author: T. T. Read
Journal: Proc. Amer. Math. Soc. 43 (1974), 127-132
MSC: Primary 34C10
DOI: https://doi.org/10.1090/S0002-9939-1974-0335948-4
MathSciNet review: 0335948
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Simple estimates of the rate of growth and decay of certain solutions of $ {y^{(2n)}} - py = 0$ on $ [0,\infty )$ when $ p$ is eventually nonnegative are used to obtain sufficient conditions for the existence of exponential solutions, solutions which approach 0, and $ {L^2}(0,\infty )$ solutions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C10

Retrieve articles in all journals with MSC: 34C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0335948-4
Keywords: Exponential growth, monotonic solution, $ {L^2}(0,\infty )$ solution
Article copyright: © Copyright 1974 American Mathematical Society